advertisement
Question
Posted by: K | 2008-12-02

Side effects sterlization

I am 35 - have 3 kids and currently on Merena after last baby (3years). We are not planning on having any more kids and considering sterilization. One of my friends have now told me she knows woman who have very bad side effects after being sterilized - heavy bleading , servere cramps and menstruation pains. Is this common??? I also dont want a surprise pregnancy and want to know what the chances are of having one.
I want the Merene removed as my skin breaks out (never had skin problems before). Hope you can help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on hormonal contraception (such as the Mirena), this tends to make periods lighter and less painful. If you had a sterilisation and stopped this, you would go back to the type of periods you had before you started contraception, which are usually heavier and more painful. It is not related to the sterilisation per se. The failure rate of sterilisation is 0.3%.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: CV | 2008-12-02

Hi K.....
Read below is my post on the 24 Nov. I had the Op in June.




Subject: After effect of Steralisation????????
Posted by: Cv
Message:
Good Ladies.

Please could someone , let me know if this is normal and if there is anything I can do to eliminate these symptoms .??
I had the sterilization op in June this year and have been off the pill ( Nordette) since July this year. I’  m 36years old.
I been experiencing so unusual symptoms, which I seem to think are related to the fact that im not taking the birth control pill anymore.
•  Pimples / Acne
•  Sore breast for 3 weeks out of a month
•  My breast seem to be bigger / heavier that they use to be. (Hubby doesn’  t see a problem with this …  .lol..)
•  My hair seems to be falling out, (lots of hair in the bath after I’  ve washed it.)
•  The first 3 days of my periods ARE SO HEAVY…  …  I have to change almost every hour.
•  Also I haven’  t gained weight BUT my middles sections ( waist) seems to be fatter than I remember?????

The only POSITIVE effect I’  ve noticed is an increase in libido…  …  … 

Are there any other ladies who’  ve experienced the same after the op.
Any advise will be GREATLY appreciated.
CV


Date: 24/11/2008

Reply to CV

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement